- Allergy Info
- Tips and Tricks
- Claritin Kids
Pollen, ragweed, grass, dust, pets and molds
Adults and children over 12 years of age: 1 extended release caplet every 24 hours.
10 mg loratadine USP and 240 mg pseudoephedrine sulphate USP (medicinal ingredients).
Pseudoephedrine may interact with beta-blockers to cause a marked increase in blood pressure. Do not take if you are currently taking or have recently taken monoamine oxidase (MAO) inhibitor drugs. The elderly and individuals with high blood pressure, heart, thyroid or liver disease, diabetes, glaucoma, difficulty in urination due to enlargement of the prostate gland should not take this medication unless advised by a physician. Not recommended for pregnant or nursing women. Product monograph available to health professionals upon request. Keep this and all medication stored in a safe place and out of reach of children. Store between 15º and 30º C and protect from exposure to excessive moisture.